Volume 3, Issue 5
Dependence Analysis of the Solutions on the Parameters of Fractional Delay Differential Equations

Shuiping Yang, Aiguo Xiao & Xinyuan Pan

Adv. Appl. Math. Mech., 3 (2011), pp. 586-597.

Published online: 2011-03

Preview Full PDF 1 561
Export citation
  • Abstract

In this paper, we investigate the dependence of the solutions on the parameters (order, initial function, right-hand function) of fractional delay differential equations (FDDEs) with the Caputo fractional derivative. Some results including an estimate of the solutions of FDDEs are given respectively. Theoretical results are verified by some numerical examples.

  • Keywords

Fractional delay differential equation Caputo fractional derivative dependence

  • AMS Subject Headings

34A08 34A10 34A12 34K37

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • References
  • Hide All
    View All

@Article{AAMM-3-586, author = {Shuiping Yang, Aiguo Xiao and Xinyuan Pan}, title = {Dependence Analysis of the Solutions on the Parameters of Fractional Delay Differential Equations}, journal = {Advances in Applied Mathematics and Mechanics}, year = {2011}, volume = {3}, number = {5}, pages = {586--597}, abstract = {

In this paper, we investigate the dependence of the solutions on the parameters (order, initial function, right-hand function) of fractional delay differential equations (FDDEs) with the Caputo fractional derivative. Some results including an estimate of the solutions of FDDEs are given respectively. Theoretical results are verified by some numerical examples.

}, issn = {2075-1354}, doi = {https://doi.org/10.4208/aamm.10-m1045}, url = {http://global-sci.org/intro/article_detail/aamm/184.html} }
Copy to clipboard
The citation has been copied to your clipboard